Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 167, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 9, 2007, 1:48 PM CDT for Hunt County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2007, 1:48 PM CDT (18:48 UTC)
- Expired
- Jun 9, 2007, 5:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2140 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 091849 FFWFWD TXC231-092245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 148 PM CDT SAT JUN 9 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... HUNT COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 545 PM CDT * AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE FROM THIS SLOW MOVING THUNDERSTORM. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE... CELESTE AND CAMPBELL DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH. LAT...LON 3289 9628 3299 9586 3337 9585 3334 9628 $$ SCHULTZ
2 follow-up statements
000 WGUS74 KFWD 092034 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 332 PM CDT SAT JUN 9 2007 TXC231-092245- HUNT TX- 332 PM CDT SAT JUN 9 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR HUNT COUNTY... AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVY RAIN OVER HUNT COUNTY HAS COME TO AN END. HOWEVER...DOPPLER RADAR ESTIMATED THAT 2 TO 4 INCHES OF RAIN FELL ACROSS THE WARNED AREA...ESPECIALLY OVER WEST CENTRAL HUNT COUNTY. AS A RESULT...RESIDUAL FLOODING WILL CONTINUE TO BE A CONCERN. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMPBELL...COMMERCE...CELESTE...AND CADDO MILLS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH. LAT...LON 3289 9628 3299 9586 3337 9585 3334 9628 $$ SCHULTZ
000 WGUS74 KFWD 092150 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 449 PM CDT SAT JUN 9 2007 TXC231-092159- HUNT TX- 449 PM CDT SAT JUN 9 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HUNT COUNTY... THE HEAVY RAIN HAS COME TO AN END AND CALLS TO LAW ENFORCEMENT INDICATE NO FLOODING HAS BEEN REPORTED. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 3289 9628 3299 9586 3337 9585 3334 9628 $$ SCHULTZ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 12:19 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 9, 12:19 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1219 PM CDT SAT JUN 9 2007 .AVIATION... /18Z TAFS/ TOWERING CUMULUS IS DEVELOPING QUITE RAPIDLY ACROSS THE AREA. A FEW RADAR ECHOES ARE ALREADY NOTED OVER EASTERN PORTIONS OF NORTH TEXAS. WILL CARRY MENTION OF CB FOR ALL TAF SITES THIS AFTERNOON...AND AMEND FOR TSRA BASED ON RADAR TRENDS. OTHERWISE...LIGHT SOUTH WINDS WILL CONTINUE THROUGH THE TAF PERIOD. ASIDE FROM THE OUTSIDE CHANCE OF A THUNDERSTORM THIS AFTERNOON..VFR CONDITIONS WILL PREVAIL. SCHULTZ && .DISCUSSION... /ISSUED 1028 AM CDT SAT JUN 9 2007/ UPDATE...CURRENT FORECAST IS IN GOOD SHAPE. MORNING SFC ANALYSIS INDICATES OLD FRONTAL BOUNDARY IS IN THE VICINITY OF THE DFW AREA AS INDICATED BY DEWPOINT/THETA-E GRADIENT. DEWS ARE IN THE MID/UPPER 70S SOUTH OF THE METROPLEX AND IN THE MID/UPPER 60S NORTH. WIND FIELDS REMAIN LIGHT...BUT AS TEMPS RISE INTO THE UPPER 80S/LOWER 90S LATER THIS AFTN...DO EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO BEGIN TO DEVELOP. CURRENT FORECAST HANDLES THIS WELL AND WILL ONLY MAKE SOME MINOR ADJUSTMENTS TO HOURLY GRIDS. HAVE RAISED DEWPOINTS SOUTH OF DFW. 91/DUNN PREV DISCUSSION... /ISSUED 537 AM CDT SAT JUN 9 2007/ MVFR CIGS IN PLACE AS WEAK ISENTROPIC FLOW CONTINUES. EXPECT THESE TO LIFT TO VFR BY MID MORNING AS THEY HAVE THE LAST COUPLE DAYS. WEAK FRONT TO THE SOUTH WILL MOVE NORTH LATER TODAY AND PROVIDE A FOCUS FOR THUNDERSTORMS LATER TODAY. CHANCES REMAIN TOO LOW TO MENTION AT TAF SITES. WINDS WILL REMAIN AOB 8 KTS AND WILL BECOME SSE LATER TODAY AS THE BOUNDARY MOVES NORTH. /13 PREV DISCUSSION... /ISSUED 328 AM CDT SAT JUN 9 2007/ SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SHOULD CONTINUE TO DEVELOP NEAR AND NORTH OF A WEAK STATIONARY FRONT LOCATED NEAR A CANTON...WACO...TO GOLDTHWAITE LINE. SINCE THE LOW LEVEL JET IS FAIRLY WEAK EARLY (LESS THAN 30 KNOTS) COVERAGE OF SHOWERS AND STORMS WILL BE LOW THIS MORNING. THE FRONT WILL LIFT NORTH OF THE RED RIVER BY THIS AFTERNOON IN RESPONSE TO A DEVELOPING LEE TROUGH. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOST LIKELY FORM NEAR THE RETREATING FRONT THIS AFTERNOON. PRECIPITABLE WATER VALUES WILL REMAIN AROUND 1.5 INCHES AND THE UPPER FLOW WILL BE WEAK SO ANY STORMS THAT FORM WILL BE EFFICIENT RAIN PRODUCERS. A FEW STORMS MAY LINGER DURING THE EARLY EVENING BUT ALL PRECIPITATION SHOULD DISSIPATE BY LATE EVENING. AN UPPER LEVEL WAVE PATTERN COMMON IN EARLY SUMMER WILL REMAIN THROUGH MID WEEK WITH A RIDGE AXIS OVER EAST TEXAS AND MORE PROGRESSIVE FLOW ACROSS THE NORTHERN HALF OF THE NATION. MOISTURE AND INSTABILITY WILL BE SUFFICIENT FOR ISOLATED AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS. THE UPPER LEVEL RIDGE IS PROGGED TO WEAKEN BY MID WEEK WHILE AN UPPER TROUGH TRANSLATES ACROSS THE SOUTHWESTERN U.S. SHOWER AND THUNDERSTORM CHANCES SHOULD INCREASE SLIGHTLY IN THE NORTH WEDNESDAY NIGHT AND THURSDAY AS A COLD FRONT MOVES INTO THE NORTHWEST ZONES. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE REGION WIDE FRIDAY AS LARGE SCALE LIFT INCREASES SLIGHTLY WITH THE APPROACH OF THE WEAK UPPER TROUGH. WARM AND HUMID CONDITIONS WILL PERSIST THROUGH THE COMING WEEK WITH HIGH TEMPERATURES IN THE LOWER AND MIDDLE 90S AND DEW POINTS IN THE MID 60S TO LOWER 70S. OVERNIGHT LOWS FOR THE REST OF THE WEEKEND AND NEXT WEEK WILL BE IN THE UPPER 60S TO LOWER 70S...EXCEPT ACROSS THE METROPLEX WHERE SOME MIDDLE 70S WILL BE POSSIBLE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 97 74 95 74 / 20 20 10 10 10 WACO, TX 71 96 71 95 72 / 10 10 10 10 10 PARIS, TX 72 94 72 93 72 / 20 30 10 20 10 DENTON, TX 70 95 70 95 73 / 20 20 10 10 10 MCKINNEY, TX 70 95 68 94 71 / 20 20 10 20 10 DALLAS, TX 76 96 76 96 76 / 20 20 10 10 10 TERRELL, TX 72 94 71 94 73 / 20 30 10 10 10 CORSICANA, TX 71 94 73 95 74 / 20 20 10 10 10 TEMPLE, TX 70 95 71 94 72 / 10 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && SCHULTZ
Hazardous weather outlook, Jun 9, 5:05 AM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 505 AM CDT SAT JUN 9 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 505 AM CDT SAT JUN 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY AS AN UPPER LEVEL DISTURBANCE COMBINES WITH AN INCREASINGLY UNSTABLE AIRMASS. A FEW OF THE STRONGER STORMS MAY APPROACH SEVERE LIMITS WITH STRONG WINDS AND HEAVY RAINFALL BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN... THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN PORTIONS OF NORTH TEXAS SUNDAY THROUGH THURSDAY. THE BEST CHANCE FOR THUNDERSTORMS WILL BE DURING THE EARLY AFTERNOON THROUGH MID EVENING HOURS. ON FRIDAY...THUNDERSTORM CHANCES WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS AS AN UPPER LEVEL TROUGH APPROACHES. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. 13
In the hours before
Special weather statement, Jun 9, 12:44 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1244 PM CDT SAT JUN 9 2007 TXZ105-091815- HUNT TX- 1244 PM CDT SAT JUN 9 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... HUNT COUNTY AT 1244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF GREENVILLE...MOVING NORTHEAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL... COMMERCE AND GREENVILLE. CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3319 9633 3290 9620 3307 9583 3342 9596 SCHULTZ
Special weather statement, Jun 9, 12:50 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1250 PM CDT SAT JUN 9 2007 TXZ107-091815- HOPKINS TX- 1250 PM CDT SAT JUN 9 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN HOPKINS COUNTY AT 1250 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES EAST OF SULPHUR SPRINGS...MOVING NORTHEAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COMO. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3316 9562 3301 9550 3307 9530 3334 9532 SCHULTZ
Special weather statement, Jun 9, 1:05 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 105 PM CDT SAT JUN 9 2007 TXZ119-091830- DALLAS TX- 105 PM CDT SAT JUN 9 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN DALLAS COUNTY AT 105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES NORTHWEST OF UNIVERSITY PARK...MOVING NORTHEAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...FARMERS BRANCH... GARLAND...HIGHLAND PARK...RICHARDSON AND UNIVERSITY PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3290 9696 3276 9684 3286 9658 3301 9673 SCHULTZ
Special weather statement, Jun 9, 1:13 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 113 PM CDT SAT JUN 9 2007 TXZ107-091845- HOPKINS TX- 113 PM CDT SAT JUN 9 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN HOPKINS COUNTY AT 113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES EAST OF SULPHUR SPRINGS...MOVING NORTHEAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COMO. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3319 9569 3303 9547 3311 9529 3332 9535 SCHULTZ
Special weather statement, Jun 9, 1:27 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 127 PM CDT SAT JUN 9 2007 TXZ094-091900- FANNIN TX- 127 PM CDT SAT JUN 9 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN FANNIN COUNTY AT 127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF BONHAM...MOVING NORTHEAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DODD CITY...HONEY GROVE AND BONHAM STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3353 9617 3342 9600 3362 9578 3376 9600 SCHULTZ
Special weather statement, Jun 9, 1:44 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 144 PM CDT SAT JUN 9 2007 TXZ107-091915- HOPKINS TX- 144 PM CDT SAT JUN 9 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN HOPKINS COUNTY AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF SULPHUR SPRINGS...MOVING EAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE SULPHUR SPRINGS AND COOPER LAKE PARK SOUTH SULPHUR. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3329 9567 3312 9564 3309 9528 3337 9531 SCHULTZ
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:07 PM CDT | Special Weather Statement | FWD | Van Zandt | 23 min |
| Jun 8, 7:40 PM CDT | Special Weather Statement | FWD | Henderson | 35 min |
| Jun 8, 8:11 PM CDT | Special Weather Statement | FWD | Henderson | 34 min |
| Jun 8, 8:25 PM CDT | Flash Flood Warning | FWD | Henderson | 2 hr |
| Jun 8, 9:40 PM CDT | Special Weather Statement | FWD | Navarro | 35 min |
| Jun 8, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 53 min |
| Jun 8, 10:26 PM CDT | Special Weather Statement | FWD | Limestone | 34 min |
| Jun 9, 12:44 PM CDT | Special Weather Statement | FWD | Hunt | 31 min |
| Jun 9, 12:50 PM CDT | Special Weather Statement | FWD | Hopkins | 25 min |
| Jun 9, 12:59 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 61 min |
| Jun 9, 1:05 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 9, 1:13 PM CDT | Special Weather Statement | FWD | Hopkins | 32 min |
| Jun 9, 1:16 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 38 min |
| Jun 9, 1:27 PM CDT | Special Weather Statement | FWD | Fannin | 33 min |
| Jun 9, 1:44 PM CDT | Special Weather Statement | FWD | Hopkins | 31 min |
| Jun 9, 1:58 PM CDT | Special Weather Statement | FWD | Collin | 32 min |
| Jun 9, 2:00 PM CDT | Special Weather Statement | FWD | Fannin | 30 min |
| Jun 9, 2:10 PM CDT | Special Weather Statement | FWD | Hopkins | 35 min |
| Jun 9, 2:16 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Jun 9, 2:23 PM CDT | Special Weather Statement | FWD | Hunt | 37 min |
| Jun 9, 2:27 PM CDT | Special Weather Statement | FWD | Collin | 33 min |
| Jun 9, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 56 min |
| Jun 9, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 53 min |
| Jun 9, 2:42 PM CDT | Special Weather Statement | FWD | Hopkins | 33 min |
| Jun 9, 3:08 PM CDT | Special Weather Statement | FWD | Fannin | 37 min |
| Jun 9, 3:20 PM CDT | Special Weather Statement | FWD | Grayson | 25 min |
| Jun 9, 3:44 PM CDT | Special Weather Statement | FWD | Fannin | 31 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.